Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Definable Subsets of p-Adic Fields

Angus MacIntyre
The Journal of Symbolic Logic
Vol. 41, No. 3 (Sep., 1976), pp. 605-610
DOI: 10.2307/2272038
Stable URL: http://www.jstor.org/stable/2272038
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Definable Subsets of p-Adic Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609
  • Thumbnail: Page 
610
    610